# SDR J7SA201311070001

- Difficulty date: November 6, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N528FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20125
- Aircraft time: 6,958 hours, 4,246 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: A02501029
- Condition: Failed
- Part time: 6,958 hours, 4,246 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE.  RED LT PYLON BLEED LEAK CAS MESSAGE POSTED AFTER TAKEOFF.  AIR DIVERSION.  LANDING AND TAXI WERE UNEVENTFUL.  REMOVED LT INTERMEDIATE VALVE AND REINSTALLED ORIGINAL VALVE WITH NEW E-SEAL.
